Social Anxiety Support Forum banner
1 - 6 of 6 Posts

·
Registered
Joined
·
75 Posts
Discussion Starter · #1 ·
I was prescribed 200mg of the slow release generic wellbutrin along with 20mg adderall and xanax. I started taking the wellbutrin and not long after starting it started to feel more panic and racing thoughts. I decided not to take the adderall because I was having enough issues with the wellbutrin. Then I get fed up and stopped taking it. I had been taking it for about 9 days and have been off it for almost 4 days now. I still feel racing thoughts and constant worry. I'm starting to worry I'm getting paranoid or losing my mind. I'm also having some health problems which makes me worry more but normally I'm not this wired. I can't just can't shut my brain down. Could the wellbutrin still be effecting me even though I didn't take it that long? The xanax does nothing to calm my racing thoughts. I want to get my klonopin back but won't be able to see my doctor until next week. Has anyone else had strange effects from wellbutrin? will it take a long time to leave my system. I want to feel normal again (well I always have social anxiety but I felt more normal before these meds than after).
 

·
Lost in Space
Joined
·
508 Posts
if these effects are new to you, and youre mind wasnt like this before taking the wellbutrin then yes, i would say some of the effects the wellbutrin had on you are still with you. to be honest, i still have effects from meds i took years ago. people dont believe me about it though, since these meds are not supposed to to cause long term problems.
 

·
Registered
Joined
·
1,015 Posts
Wellbutrin gave me no positive nor negative effects. I do recommend taking only a med at a time until your body gets used to it and to see which med you suffer side effects from, or if you just get negative side effects due to the combo (which you will notice after you add your second med, if absolutely necessary).
 

·
Registered
Joined
·
301 Posts
I was prescribed 200mg of the slow release generic wellbutrin along with 20mg adderall and xanax. I started taking the wellbutrin and not long after starting it started to feel more panic and racing thoughts. I decided not to take the adderall because I was having enough issues with the wellbutrin. Then I get fed up and stopped taking it. I had been taking it for about 9 days and have been off it for almost 4 days now. I still feel racing thoughts and constant worry. I'm starting to worry I'm getting paranoid or losing my mind. I'm also having some health problems which makes me worry more but normally I'm not this wired. I can't just can't shut my brain down. Could the wellbutrin still be effecting me even though I didn't take it that long? The xanax does nothing to calm my racing thoughts. I want to get my klonopin back but won't be able to see my doctor until next week. Has anyone else had strange effects from wellbutrin? will it take a long time to leave my system. I want to feel normal again (well I always have social anxiety but I felt more normal before these meds than after).
ok a few things

1. the generic xl welbutrin has some major issues, i was advised by my dr that people have major problems with it. he wrote me a script that says "branded versions is medically neccescary" or something like that.

2. i had the same reaction you did (to the branded) it took about about a week to feel normal again, the medication takes time to wash out of your system. i used xanax as needed until i calmed down again

wellbutrin and adderall seems like a horrible combination for someone with anxiety issues you should try a new dr.
 
1 - 6 of 6 Posts
Top